# SDR UPS06M46293

- Difficulty date: December 17, 2005
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 55,014 hours, 8,680 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: S2931361X7075T65
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFTER I/B FLAP O/B SEGMENT REMOVAL, FOUND FWD O/B SEGMENT MOST O/B AFT END 01/EA ANGLE CRACKED.  THE ABOVE MENTIONED CRACKED AREA ANGLE REMOVED PER SRM 51-35-01.V.2R.38.  NEW T-FAB & MAT USED S2931361X7075T6511 PER EN1063-06.  HFEC C/OUT FOUND NO EVIDENT OF CRACK AT FAB T-ANGLE REWORKED AREA, REPAIR ACCOMPLISHED PER EN1063-06.  NEW TEE HOLES TRANSFERRED & NEW TEE INSTALLED PER SRM 51-21-01V.2.R38.
